Not sure what we have. partner and myself. Went for test. Dr treated him with 2 gm azith (in case of chlamydia) and 1 gram of metronidazole in case of trich. Then a week later had him take 600 mg cifextine day 1, 400 mg day 2 and 400 mg day 3. (in case of gon)
I was given doxycycline 100 mg twice a day for 7 days, 1 gm of metronidazole and the same regimen he took for the gon. Should this cover all bases. Do we need further treatment. Do we need retest?
I should note that the day before treatment of gon, one side testicle swelling occurred.
What do you think we should do further. Should we worry about hsv2? Please help
Welcome to our Forum. I'll try to help but I think that will require me to ask some questions. The treatment you have both received would reliably cure gonorrhea, chlamydia (and its counterpoint in men, NGU), and trichomonas. I'm troubled however that you say that this treatment was given "in case of...". The diagnosis of STIs should be guided by test results and clinical findings. Have either you or your partner been tested? and if so, what were the test results. Further, since it sounds as though you do not have signs of infection, can you tell me what the Dr. has told your partner what he is being treated for. Unless there is some sort of positive test to guide the treatment decision, I see no need for other treatment.
Given that your partner had swelling of the testicles, his doctors may be treating him for possible epididymitis. If so, the treatment he is receiving is probably fine. The problem however is that there are a number of non-STI problems which can also mimic epididymitis.
I hope these comments are helpful. I cannot comment on how your partner's swelling might change since we don't seem to know what he actually has. EWH
This was a forced sexual situation that happened on 9/12. Meds were prescribed in case the person had this and I acquired any of it and it turn passed it. Did not test, just prescribed. 6 days after this incident occurred 9/18 is when I had burning vaginal pain, white milky discharge from urethra, general redness of whole labial area. Felt horrible til today when I took the first dose of cefixime (sp). Symptoms I have had since the 18th have let up a little. Discharge stopped after doxy which was taken a week ago for a 7 day period twice a day but pain was still there. Partner took the azith in one dose and the metro in one dose and the day after the metro woke up with the swelling in left testicle. Started the cef today also when I did. Will this subside? What do you think we have acquired or what does it sound like. Do we need more meds or should this be effective. If we do go for test now will it read anything after being treated?
Thanks for the additonal information. The treatment you have had makes testing at this time to understand what might be going on unlikley to explain much. This is just the reason that "just in case" treatment is not recommended. At this time, you both should be re-examined and tested instead of guessing what is going on. The decision to continue therapy is a clinical decision which can be made only by a health care provider after EXAMINATION and TESTING. Sorry I can't be more helpful. EWH
so lets hypothetically say we have all three, will they be cured with what we took and do we have to follow any precautions sexually if all meds taken at same time? Also I understand we should check for hiv and hsv but the tests wouldnt show the others. Am I correct?
Hypothetically, you have both been well treated for gonorrhea, chlamydia, and trich. Testing for these will not be useful. There is no reason to test for HSV, it is not recommended because the tests are not very good and false positve results are common. HIV is unlikely but should be tested for. EWH
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.